# SDR 99T64R389AR

- Difficulty date: May 18, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Part number: AE2420
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2342 AND 2370, FOUND DURING C-CHECK, MISSING, BROKEN AND/OR LOOSE FASTENER AND MISSING SHIMS (JOGGLE).  INSTALLED FASTENERS IAW DWG AS11041.  (M)
